MAUDE Adverse Event Report: RICHARD WOLF MEDICAL INSTRUMENTS CORP. VIPER; FIBER-URETERORENOSCOPE 9.6FR WL 680MM

RICHARD WOLF MEDICAL INSTRUMENTS CORP. VIPER; FIBER-URETERORENOSCOPE 9.6FR WL 680MM
Model Number 7325071
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been no report of injury to the patient.The reported issue did not cause any critical delay or pose any unacceptable risk.However, richard wolf medical instruments corp.(rwmic) has submitted a comparable reportable serious incident in the past two years and therefore have considered to report this case to be a reportable malfunction.
 
Event or Problem Description
It was reported that during a cystoscopy with laser lithotripsy, the coating at the tip of the scope is bunched up.

Brand Name
VIPER
Common Device Name
FIBER-URETERORENOSCOPE 9.6FR WL 680MM
Manufacturer (Section D)
RICHARD WOLF MEDICAL INSTRUMENTS CORP.
353 corporate woods parkway
vernon hills IL 60061
Manufacturer (Section G)
RICHARD WOLF MEDICAL INSTRUMENTS CORP.
353 corporate woods parkway
vernon hills IL 60061
Manufacturer Contact
philip umali
353 corporate woods parkway
vernon hills,, IL 60061
8479131113
MDR Report Key22507234
Report Number1418479-2025-00006
Device Sequence Number21148515
Product Code FAJ
UDI-Device Identifier04055207013694
UDI-Public04055207013694
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K980401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7325071
Device Catalogue Number7325.071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown